# SDR ASAA2013110696330

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7,259 hours, 2,095 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32144464
- Part serial: 13714
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 7,259 hours, 2,095 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE VALVE FAILED HEALTH CHECK.  ACFT GROUNDED. REPLACED NR 1 ENGINE HIGH STAGE VALVE IAW MM 36-11-06.  OPS & LEAK CHECKS GOOD.
